# SDR C2XA04IA015

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Engine: Allsn AE3007A
- Engine time: 2,366 hours, 1,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312378
- Condition: Flamed Out
- Location: Nr 2
- Part time: 2,366 hours, 1,300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 27,000 FT THE NR 2 ENGINE FAILED.  ATTEMPTS WERE MADE TO RESTART THE ENGINE WITHOUT SUCCESS.  THE AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT WHERE THE AFFECTED ENGINE WAS REPLACED.
